| Catalog Number |
8065983065 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that an ophthalmic cutting knife tip was blunt before cataract surgery with intra ocular implantation.The surgery was completed.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information is provided in sections d.9,h.6 and h.11.A sample was not received at the manufacturing site for evaluation for the report of the tip of the knife is blunt; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot numbers, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.The exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.All knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.The manufacturer internal reference number is: (b)(4).